A simplified proof for a moving boundary problem for Hele-Shaw flows in the plane

Michael Reissig Department of Mathematics, Bergakademie Freiberg Lothar v. Wolfersdorf Department of Mathematics, Bergakademie Freiberg

TBD mathscidoc:1701.332787

Arkiv for Matematik, 31, (1), 101-116, 1991.6
No abstract uploaded!
No keywords uploaded!
[ Download ] [ 2017-01-08 20:35:39 uploaded by arkivadmin ] [ 959 downloads ] [ 0 comments ] [ Cited by 36 ]
@inproceedings{michael1991a,
  title={A simplified proof for a moving boundary problem for Hele-Shaw flows in the plane},
  author={Michael Reissig, and Lothar v. Wolfersdorf},
  url={http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20170108203539793218596},
  booktitle={Arkiv for Matematik},
  volume={31},
  number={1},
  pages={101-116},
  year={1991},
}
Michael Reissig, and Lothar v. Wolfersdorf. A simplified proof for a moving boundary problem for Hele-Shaw flows in the plane. 1991. Vol. 31. In Arkiv for Matematik. pp.101-116. http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20170108203539793218596.
Please log in for comment!
 
 
Contact us: office-iccm@tsinghua.edu.cn | Copyright Reserved